# SDR UIEA2021062501416

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - SKIN, OUTBD SIDE AFT EDGE OF R/H WING INBD AILERON, WBL 515( REPAIR DISBOND - SKIN, OUTBD SIDE AFT EDGE OF R/H WING INBD AILERON UPPER SURFACE. PLEASE SEE THE JOB CARD ATTACHING SHEET CNTRL NO. 0238254 FOR REPAIR DETAIL. CONDITION CHECK IS SATISFACTORY. )
